Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



New maximal prime gaps and first occurrences

Author: Thomas R. Nicely
Journal: Math. Comp. 68 (1999), 1311-1315
MSC (1991): Primary 11A41; Secondary 11-04, 11Y11, 11Y99
Published electronically: February 13, 1999
MathSciNet review: 1627813
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The search for first occurrences of prime gaps and maximal prime gaps is extended to $10^{15}$. New maximal prime gaps of 806 and 906 are found, and sixty-two previously unpublished first occurrences are found for gaps varying from 676 to 906.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11A41, 11-04, 11Y11, 11Y99

Retrieve articles in all journals with MSC (1991): 11A41, 11-04, 11Y11, 11Y99

Additional Information

Thomas R. Nicely
Affiliation: Department of Mathematics, Lynchburg College, 1501 Lakeside Drive, Lynchburg, Virginia 24501-3199

Keywords: Prime numbers, prime gaps, first occurrences, maximal gaps, maximal prime gaps
Received by editor(s): June 16, 1997
Received by editor(s) in revised form: December 5, 1997
Published electronically: February 13, 1999
Article copyright: © Copyright 1999 American Mathematical Society